Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 82027, 8 pages
http://dx.doi.org/10.1155/2007/82027
Research Article

Solution Estimates for Semilinear Difference-Delay Equations with Continuous Time

1Department of Mathematics, Ben-Gurion University, P.O. Box 653, Beer Sheva 84105, Israel
2Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, Taiwan

Received 5 July 2007; Accepted 11 August 2007

Copyright © 2007 Michael Gil' and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Gil' and Sui Sun Cheng, “Solution Estimates for Semilinear Difference-Delay Equations with Continuous Time,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 82027, 8 pages, 2007. https://doi.org/10.1155/2007/82027.